# SDR DALA2024051405168

- Difficulty date: May 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,975 hours, 35,297 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: UNKNOWN
- Condition: Intermittent
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: F/O O2 MASK INOP. C/A: FOUND O2 MASK BOX TO BE TESTING INTERMITTENTLY. R&R F/O O2 MASK BOX IAW A320 AMM 35-13. LEAK & OP CKS GOOD. OK FOR SVC. ORIC MASK REINSTALLED. (LP: 5608624)
